Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 274713, 7 pages
http://dx.doi.org/10.1155/2015/274713
Research Article

Determination of Optimal Shipping Quantity for Perishable Goods under Probabilistic Supply

Department of Industrial & Management Engineering, Hanyang University, Ansan, Gyeonggi-do 15588, Republic of Korea

Received 30 September 2015; Revised 28 November 2015; Accepted 6 December 2015

Academic Editor: Jei-Zheng Wu

Copyright © 2015 Si-Yeong Lim and Sun Hur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Si-Yeong Lim and Sun Hur, “Determination of Optimal Shipping Quantity for Perishable Goods under Probabilistic Supply,” Mathematical Problems in Engineering, vol. 2015, Article ID 274713, 7 pages, 2015. https://doi.org/10.1155/2015/274713.